Reconstruction of discrete sets from four projections : decomposable cases

Balázs, Péter and Kuba, Attila: Reconstruction of discrete sets from four projections : decomposable cases. In: Conference of PhD Students in Computer Science, (4). p. 22. (2004)

[img]
Preview
Cikk, tanulmány, mű
cscs_2004_022.pdf

Download (46kB) | Preview
Item Type: Article
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2004
Volume: 4
Page Range: p. 22
Event Title: Conference of PhD students in computer science (4.) (2004) (Szeged)
Uncontrolled Keywords: Számítástechnika - előadáskivonat
Additional Information: Bibliogr.: 22. p.
Date Deposited: 2019. Oct. 10. 10:25
Last Modified: 2019. Oct. 10. 10:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/59730

Actions (login required)

View Item View Item